Going to a dermatologist’s office and getting prescription drugs is the logical, first choice for many suffering from acne. Unfortunately, they usually fail or only temporarily clear the acne and there are many side effects which can be very dangerous!
Warning!! We have had MANY clients prior to coming to us, who took Accutane™only to break out again after stopping its use.
Warnings about Isotretinoin aka Accutane:
The FDA posted an alert in 2005 that said all patients taking Accutane should be closely watched for serious psychological symptoms including:
Loss of social interaction
***In 2009, Roche decided to pull Accutane™off the US market after juries awarded many millions of dollars in damages to former Accutane™users over inflammatory bowel disease claims. Some people who took isotretinoin ended up with colostomy bags.***
It can cause other severe physical side effects, including:
Central nervous system injuries
Immune system disorder
Although Accutane™has been taken off the market, other brands of the drug, isotretinoin, continue to be prescribed for acne, despite the serious long term health risks
Ready for the Alternative?
We are the safe alternative (with better results!) to dangerous drugs. We can have your skin clear to mostly clear in about 90 days.